A note on withdrawal from a two-layer fluid through a line sink in a porous medium
Hocking, G.C. and Zhang, H. (2008) A note on withdrawal from a two-layer fluid through a line sink in a porous medium. ANZIAM Journal, 50 (01). pp. 101-110.
*Subscription may be required
The steady response of the free surface of a fluid in a porous medium is considered during extraction of the fluid through a line sink. A conformal-mapping approach is used to derive exact solutions to a family of problems in which the line sink is placed at the apex of a wedge-shaped impermeable base, including the limiting cases of an unbounded aquifer and a flat-bottomed aquifer of finite depth. Both critical cusp solutions and sub-critical solutions are computed exactly as Fourier sine series.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Chemical and Mathematical Science|
|Publisher:||Australian Mathematical Society|
|Copyright:||© Australian Mathematical Society 2009|
|Item Control Page|
Downloads per month over past year